# SDR IPXA2014041482634

- Difficulty date: March 25, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110389
- Condition: Damaged
- Location: Bs 600 - 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER 22L DAMAGED AT BS 600 -620.  R & R STRINGER SECTION FROM BS 570 - 660 AND SPLICE REPAIR.
